Alert archive / Puerto Rico / Small Craft Advisories in 2016

Small Craft Advisory 27, NWS JSJ

September 3, 2016

NWS JSJ issued this small craft advisory at Sep 3, 2016, 8:21 PM CDT. It took effect at Sep 4, 2016, 7:00 AM CDT. It was in force for 44 hr.

The area

The counties it named.

The facts

Issued
Sep 3, 2016, 8:21 PM CDT (01:21 UTC)
In effect from
Sep 4, 2016, 7:00 AM CDT
Expired
Sep 6, 2016, 3:14 AM CDT
In force
44 hr
Issued by
NWS JSJ

The text

As transmitted.

631 
WHCA72 TJSJ 040121
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
921 PM AST SAT SEP 3 2016

...CHOPPY SEAS STARTING ON SUNDAY MORNING...

.A TROPICAL WAVE IS FORECAST TO ENTER THE EASTERN CARIBBEAN AND
MOVE ACROSS THE LOCAL WATERS BETWEEN SUNDAY AND MONDAY...INCREASING
THE WINDS AND SEAS ACROSS THE REGIONAL WATERS..

AMZ710-722-732-040930-
/O.NEW.TJSJ.SC.Y.0027.160904T1200Z-160906T0000Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
ANEGADA PASSAGE SOUTHWARD TO 17N-
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
921 PM AST SAT SEP 3 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM SUNDAY TO 8 PM AST
MONDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 AM SUNDAY TO 8 PM AST
MONDAY. 

* WINDS...AROUND 20 KNOTS. 

* WAVES/SEAS...5 TO 7 FEET. BUILDING TO 6 TO 8 FEET LATE SUNDAY
  INTO MONDAY MAINLY ACROSS THE OFFSHORE CARIBBEAN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ741-040930-
/O.NEW.TJSJ.SC.Y.0027.160905T0000Z-160906T0000Z/
MONA PASSAGE SOUTHWARD TO 17N-
921 PM AST SAT SEP 3 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM SUNDAY TO 8 PM AST
MONDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 PM SUNDAY TO 8 PM AST
MONDAY. 

* WINDS...15 TO 20 KNOTS.

* WAVES/SEAS...5 TO 7 FEET WITH OCCASIONALLY SEAS OF 8 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
7 follow-up statements
053 
WHCA72 TJSJ 040810
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
410 AM AST SUN SEP 4 2016

...CHOPPY SEAS ARE EXPECTED THROUGH AT LEAST MONDAY...

.WINDS AND SEAS WILL BRIEFLY INCREASE LATER TODAY THROUGH LATE
MONDAY AS A TROPICAL WAVE MOVES ACROSS THE EASTERN CARIBBEAN.
SQUALLY WEATHER CONDITIONS POSSIBLE ACROSS THE CARIBBEAN WATERS
WITH THE TROPICAL WAVE PASSAGE.

AMZ732-041615-
/O.EXT.TJSJ.SC.Y.0027.160904T1200Z-160906T0600Z/
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
410 AM AST SUN SEP 4 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM THIS MORNING TO 2
AM AST TUESDAY...

* WINDS...EASTERLY AROUND 20 KNOTS.

* WAVES/SEAS...5 TO 7 FEET. BUILDING 6 TO 8 FEET LATE TONIGHT INTO
  MONDAY MAINLY ACROSS THE OFFSHORE CARIBBEAN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ741-041615-
/O.EXT.TJSJ.SC.Y.0027.160905T0000Z-160906T0600Z/
MONA PASSAGE SOUTHWARD TO 17N-
410 AM AST SUN SEP 4 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 PM THIS EVENING TO
2 AM AST TUESDAY...

* WINDS...EASTERLY 15 TO 20 KNOTS.

* WAVES/SEAS...5 TO 7 FEET WITH OCCASIONALLY SEAS OF 8 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-722-041615-
/O.CON.TJSJ.SC.Y.0027.160904T1200Z-160906T0000Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
ANEGADA PASSAGE SOUTHWARD TO 17N-
410 AM AST SUN SEP 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 8 PM AST MONDAY...

* WINDS...EASTERLY AROUND 20 KNOTS.

* WAVES/SEAS...5 TO 7 FEET. BUILDING 6 TO 8 FEET LATE TONIGHT
  INTO MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
436 
WHCA72 TJSJ 041338
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
938 AM AST SUN SEP 4 2016

...CHOPPY SEAS ARE EXPECTED THROUGH AT LEAST MONDAY...

.WINDS AND SEAS WILL INCREASE LATER TODAY THROUGH LATE MONDAY AS
A TROPICAL WAVE MOVES ACROSS THE EASTERN CARIBBEAN. SQUALLY
WEATHER CONDITIONS POSSIBLE ACROSS THE CARIBBEAN WATERS WITH THE
TROPICAL WAVE PASSAGE.

AMZ710-722-042145-
/O.CON.TJSJ.SC.Y.0027.000000T0000Z-160906T0000Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
ANEGADA PASSAGE SOUTHWARD TO 17N-
938 AM AST SUN SEP 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST MONDAY...

* WINDS...EASTERLY AROUND 20 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...5 TO 7 FEET. BUILDING 6 TO 8 FEET LATE TONIGHT 
  INTO MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ732-042145-
/O.CON.TJSJ.SC.Y.0027.000000T0000Z-160906T0600Z/
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
938 AM AST SUN SEP 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM AST
TUESDAY...

* WINDS...EASTERLY AROUND 20 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...5 TO 7 FEET. BUILDING 6 TO 8 FEET LATE TONIGHT 
  INTO MONDAY MAINLY ACROSS THE OFFSHORE CARIBBEAN WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ741-042145-
/O.CON.TJSJ.SC.Y.0027.160905T0000Z-160906T0600Z/
MONA PASSAGE SOUTHWARD TO 17N-
938 AM AST SUN SEP 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 2 AM AST TUESDAY...

* WINDS...EASTERLY 15 TO 20 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...5 TO 7 FEET WITH OCCASIONALLY SEAS OF 8 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
968 
WHCA72 TJSJ 050251
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1051 PM AST SUN SEP 4 2016

...CHOPPY SEAS ARE EXPECTED THROUGH AT LEAST MONDAY...

.WINDS AND SEAS WILL CONTINUE TO INCREASE THROUGH LATE MONDAY AS
A TROPICAL WAVE MOVES ACROSS THE EASTERN CARIBBEAN. SQUALLY
WEATHER CONDITIONS ARE POSSIBLE ACROSS THE CARIBBEAN WATERS WITH
THE TROPICAL WAVE PASSAGE.

AMZ710-722-051100-
/O.CON.TJSJ.SC.Y.0027.000000T0000Z-160906T0000Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
ANEGADA PASSAGE SOUTHWARD TO 17N-
1051 PM AST SUN SEP 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST MONDAY...

* WINDS...EASTERLY AROUND 20 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...5 TO 7 FEET. BUILDING 6 TO 8 FEET LATE TONIGHT 
  INTO MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ732-741-051100-
/O.CON.TJSJ.SC.Y.0027.000000T0000Z-160906T0600Z/
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
MONA PASSAGE SOUTHWARD TO 17N-
1051 PM AST SUN SEP 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM AST
TUESDAY...

* WINDS...EASTERLY 15 TO 20 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...5 TO 7 FEET WITH OCCASIONALLY SEAS OF 8 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
829 
WHCA72 TJSJ 050832
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
ISSUED BY NATIONAL WEATHER SERVICE MIAMI FL
432 AM AST MON SEP 5 2016

...CHOPPY SEAS ARE EXPECTED THROUGH AT LEAST TODAY...

.WINDS AND SEAS WILL CONTINUE TO INCREASE THROUGH LATE TODAY AS A
TROPICAL WAVE MOVES ACROSS THE EASTERN CARIBBEAN. SQUALLY WEATHER
CONDITIONS ARE POSSIBLE ACROSS THE CARIBBEAN WATERS WITH THE
TROPICAL WAVE PASSAGE.

AMZ725-735-051645-
/O.EXA.TJSJ.SC.Y.0027.000000T0000Z-160906T0000Z/
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-COASTAL WATERS OF SOUTHERN PUERTO RICO OUT 10 NM-
432 AM AST MON SEP 5 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM AST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM AST THIS EVENING. 

* WINDS...EASTERLY 20 TO 25 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...4 TO 6 FEET WITH OCCASIONAL SEAS UP TO 8 FEET

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-722-051645-
/O.CON.TJSJ.SC.Y.0027.000000T0000Z-160906T0000Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
ANEGADA PASSAGE SOUTHWARD TO 17N-
432 AM AST MON SEP 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST THIS
EVENING...

* WINDS...EASTERLY 20 TO 25 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...8 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ732-741-051645-
/O.CON.TJSJ.SC.Y.0027.000000T0000Z-160906T0600Z/
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
MONA PASSAGE SOUTHWARD TO 17N-
432 AM AST MON SEP 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM AST
TUESDAY...

* WINDS...EASTERLY 20 TO 25 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...8 TO 10 FEET WITH OCCASIONALLY SEAS UP TO 13 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
110 
WHCA72 TJSJ 052025
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
425 PM AST MON SEP 5 2016

...CHOPPY SEAS ARE EXPECTED THROUGH THIS EVENING...

.WINDS AND SEAS WILL CONTINUE TO BE HAZARDOUS TO SMALL CRAFT
TONIGHT AS A TROPICAL WAVE PASSES THROUGH THE REGION. CONDITIONS
WILL GRADUALLY IMPROVE TUESDAY.

AMZ710-722-725-735-060000-
/O.CON.TJSJ.SC.Y.0027.000000T0000Z-160906T0000Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
ANEGADA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-COASTAL WATERS OF SOUTHERN PUERTO RICO OUT 10 NM-
425 PM AST MON SEP 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST THIS
EVENING...

* WINDS...EASTERLY 20 TO 25 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...8 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ732-741-060430-
/O.CON.TJSJ.SC.Y.0027.000000T0000Z-160906T0600Z/
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
MONA PASSAGE SOUTHWARD TO 17N-
425 PM AST MON SEP 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM AST
TUESDAY...

* WINDS...EASTERLY 20 TO 25 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...8 TO 10 FEET WITH OCCASIONALLY SEAS UP TO 13 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
585 
WHCA72 TJSJ 060135
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
935 PM AST MON SEP 5 2016

...CHOPPY AND HAZARDOUS SEAS ARE EXPECTED OVERNIGHT THROUGH EARLY
TUESDAY MORNING...

.WINDS AND SEAS WILL CONTINUE TO BE HAZARDOUS TO SMALL CRAFT
TONIGHT AS A TROPICAL WAVE PASSES THROUGH THE REGION OVERNIGHT
THROUGH EARLY TUESDAY. CONDITIONS WILL GRADUALLY IMPROVE BY
TUESDAY MORNING.

AMZ735-060600-
/O.NEW.TJSJ.SC.Y.0028.160906T0135Z-160906T0600Z/
COASTAL WATERS OF SOUTHERN PUERTO RICO OUT 10 NM-
935 PM AST MON SEP 5 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM AST TUESDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 2 AM AST TUESDAY. 

* WINDS...EASTERLY 15 TO 20 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...4 TO 7 FEET OCCASIONALLY UP TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ741-060945-
/O.EXT.TJSJ.SC.Y.0027.000000T0000Z-160906T1200Z/
MONA PASSAGE SOUTHWARD TO 17N-
935 PM AST MON SEP 5 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM AST TUESDAY...

* WINDS...EASTERLY 15 TO 20 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...6 TO 8 FEET WITH OCCASIONALLY SEAS UP TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ732-060600-
/O.CON.TJSJ.SC.Y.0027.000000T0000Z-160906T0600Z/
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
935 PM AST MON SEP 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM AST
TUESDAY...

* WINDS...EASTERLY 20 TO 25 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...6 TO 8 FEET WITH OCCASIONALLY SEAS UP TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
110 
WHCA72 TJSJ 060814
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
414 AM AST TUE SEP 6 2016

...WINDS AND SEAS CONTINUE TO SUBSIDE BELOW SMALL CRAFT ADVISORY
CRITERIA...

.LATEST OBSERVATIONS INDICATE THAT THE WINDS AND SEAS ARE
CURRENTLY BELOW SMALL CRAFT ADVISORY CRITERIA AND CONTINUE TO
SLOWLY SUBSIDE.

AMZ741-060915-
/O.CAN.TJSJ.SC.Y.0027.000000T0000Z-160906T1200Z/
MONA PASSAGE SOUTHWARD TO 17N-
414 AM AST TUE SEP 6 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

LATEST BUOY DATA INDICATE THAT THE LOCAL WINDS AND SEAS CURRENTLY
DO NOT MEET THE SMALL CRAFT ADVISORY CRITERIA AND CONTINUE TO
SLOWLY SUBSIDE. FOR THAT REASON THE SMALL CRAFT ADVISORY WAS
CANCELED.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Sep 3, 1:05 PM CDT, 7 hours 16 minutes earlier.

Area forecast discussion, Sep 3, 1:05 PM CDT, 7 hours 16 minutes before
Area Forecast Discussion
National Weather Service San Juan PR
205 PM AST SAT SEP 3 2016

.SYNOPSIS...A tropical wave will pass mostly south of the area
Monday and Tuesday bringing some additional showers. Saharan dust
will slowly taper off by Tuesday.

At upper levels...A weak low will cross through the
northern U.S. Virgin Islands and Puerto Rico overnight. A broad
high pressure will pass several hundred miles north of the area,
influencing much of the eastern Caribbean on Tuesday, with its
backside affecting the local weather through Saturday of next
week.

At mid levels...High pressure over the sub tropical
Atlantic will move northeast into the mid latitudes on Sunday. A
trough near 36 west will move slowly across the tropical Atlantic
and pass through the local area on friday. Mid level moisture is
best on Tuesday and Saturday.

At lower levels...High pressure continues north of the area while
low pressure dominates the southern Caribbean. A tropical wave is
being pressed southeast and is now expected to pass mostly south
of Puerto Rico and the U.S. Virgin Islands. Some increase in
showers is expected Monday and Tuesday. High pressure moves into
the north central Atlantic mid-week next week and weakens only
slowly as it sags southeast to generate moderate to locally fresh
trade winds.

&&

.DISCUSSION...A few showers crossed northeast Puerto Rico during
the morning. In the early afternoon a few streamers were seen off
of Vieques and Saint Croix. Other showers were seen on the
western end of the Cordillera Central. These showers will not
generate as much rain as yesterday and should die off shortly
after sunset, possibly sooner over land. Current GFS run is not
much different from the last several runs and all show drier air
at 850 and 700 mb holding the moisture from the approaching
tropical wave south of the area This moisture is now stretched
from the Windward Islands to 600 miles east of the Windward
Islands. It will begin moving through the Caribbean Sea south of
the local area around 04/06z and now looks like it will not even
enter the forecast area's southeast corner until 05/12z. Have
lowered some POP expectations for this period, but some local air
mass showers are still possible--though they will be isolated for
the most part. Moisture surges into the area on Monday night and
should continue through Tuesday. It is at this time that we should
have the best showers and thunderstorms, but urban and small
stream flooding--if any---should be very localized.

Moisture patches move through the rest of the week, but better
moisture is not expected until the following weekend. Any
depressions that develop are now expected to remain well south of
the area during the next 10 days.

&&

.AVIATION...Mainly VFR conditions expected across most of the
terminals through much of the forecast period. SHRA/TSRA associated
to a tropical wave is expected to increase late in the fcst period
across the leeward terminals. HZ due to Saharan dust will continue
for the next day or so. Low level winds will continue ENE at 15-
30 kts.

&&

.MARINE...Small craft advisories may still be possible beginning
Sunday night. Although moisture may not be so far north winds in
the 850-700 mb level will be a little higher than usual. Seas may
not be as high as expected over some waters.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  80  89  79  87 /  10  10  30  30
STT  81  91  80  88 /  20  20  30  30

&&

.SJU Watches/Warnings/Advisories...
PR...None.
VI...None.
AM...None.
&&

13/12
Hazardous weather outlook, Sep 3, 5:01 AM CDT, 15 hours 20 minutes before
PERSPECTIVAS SOBRE CONDICIONES PELIGROSAS DEL TIEMPO
SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR
526 AM AST SABADO 3 DE SEPTIEMBRE DE 2016

AMZ710>745-PRZ001>013-032130-
SAN JUAN Y VECINDAD-NORESTE-SURESTE-
INTERIOR ESTE-CENTRAL NORTE-INTERIOR CENTRAL-PONCE Y VECINDAD-
NOROESTE-INTERIOR OESTE-MAYAGUEZ Y VECINDAD-SUROESTE-CULEBRA-VIEQUES-
AGUAS COSTERAS Y MAR AFUERA DEL ATLANTICO Y DEL CARIBE-
526 AM AST SABADO 3 DE SEPTIEMBRE DE 2016

ESTA PERSPECTIVA SOBRE LAS CONDICIONES DEL TIEMPO PELIGROSAS ES
PARA PUERTO RICO Y LAS AGUAS COSTERAS ADYACENTES DEL ATLANTICO.

.DIA UNO...HOY Y ESTA NOCHE

.TRONADAS...EXISTE UNA PROBABILIDAD DE TRONADAS CON LLUVIAS
FUERTES Y VIENTOS EN RAFAGAS BREVES ESTA TARDE A TRAVES DEL SUROESTE
DE PUERTO RICO.

.INUNDACIONES...LLUVIAS FUERTES PODRIAN RESULTAR INUNDACIONES
URBANAS Y DE RIACHUELOS.

.VIENTOS...VIENTOS SOSTENINDOS EN EXCESO DE 20 MPH SE ESPERAN A
TRAVES DE LAS AGUAS LOCALES.

.OLEAJE...OLEAJE PICADO Y PELIGROSO DE HASTA 6 PIES SE ESPERA A
TRAVES DE LAS AGUAS DEL ATLANTICO Y CARIBE.

.CORRIENTES SUBMARINAS...EXISTE UN RIESGO MODERADO DE CORRIENTES
SUBMARINAS PARA LAS PLAYAS DEL ATLANTICO...VIEQUES...CULEBRA Y EL
SURESTE.

.CALOR...INDICES DE CALOR ENTRE 102 Y 107 GRADOS SON POSIBLES A
TRAVES DE PORCIONES DE LOS MUNICIPIOS COSTEROS DEL NORTE DE PUERTO
RICO AL IGUAL QUE SOBRE EL SUROESTE DE PUERTO RICO.

.DIAS DOS HASTA SIETE...DOMINGO A VIERNES

UNA ONDA TROPICAL LLEGARA A LA REGION LOCAL TARDE EL DOMINGO HACIA
EL LUNES TRAYENDO AGUACEROS Y TRONADAS HACIA LAS ISLAS LOCALES.

.COMUNICADO SOBRE INFORMACION REPORTADA POR OBSERVADORES...

NO SE ANTICIPA ACTIVACION AMPLIA DE OBSERVADORES...SIN EMBARGO...SE
LES EXHORTA A LOS OBSERVADORES INDIVIDUALES A REPORTAR VIENTOS
FUERTES Y CORRIENTES SUBMARINAS AL SERVICIO NACIONAL DE METEOROLOGIA
EN SAN JUAN.

AMZ715-725-VIZ001-002-032130-
SAN TOMAS SAN JOHN E ISLAS ADYACENTES-
SANTA CRUZ-AGUAS CERCA DE LA COSTA DEL ATLANTICO Y AGUAS COSTERAS
ADYACENTES DEL CARIBE-
526 AM AST SABADO 3 DE SEPTIEMBRE DE 2016

ESTA PERSPECTIVA SOBRE LAS CONDICIONES PELIGROSAS DEL TIEMPO ES
PARA LAS ISLAS VIRGENES AMERICANAS Y LAS AGUAS COSTERAS ADYACENTES.

.DIA UNO...HOY Y ESTA NOCHE

.VIENTOS...VIENTOS SOSTENIDOS EN EXCESO DE 20 MPH SE ESPERAN A
TRAVES DE LAS AGUAS LOCALES.

.OLEAJE...OLEAJE PICADO Y PELIGROSO DE HASTA 6 PIES SE ESPERA
A TRAVES DE LAS AGUAS DEL ATLANTICO Y CARIBE.

.CORRIENTES SUBMARINAS...EXISTE UN RIESGO MODERADO DE CORRIENTES
SUBMARINAS PARA ALGUNAS DE LAS PLAYAS EN SANTA CRUZ Y SAN TOMAS.

.CALOR...INDICES DE CALOR ENTRE 102 A 107 GRADOS SON POSIBLES A
TRAVES DE LAS ISLAS LOCALES.

.DIAS DOS HASTA SIETE...DOMINGO A VIERNES

UNA ONDA TROPICAL LLEGARA A LA REGION LOCAL TARDE EL DOMINGO HACIA
EL LUNES TRAYENDO AGUACEROS Y TRONADAS HACIA LAS ISLAS LOCALES.

.COMUNICADO SOBRE INFORMACION REPORTADA POR OBSERVADORES...

NO SE ANTICIPA ACTIVACION AMPLIA DE OBSERVADORES...SIN EMBARGO...SE
LES EXHORTA A LOS OBSERVADORES INDIVIDUALES A REPORTAR VIENTOS
FUERTES Y CORRIENTES SUBMARINAS AL SERVICIO NACIONAL DE METEOROLOGIA
EN SAN JUAN.

In the hours before

Special weather statement, Sep 3, 2:43 PM CDT, 5 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
343 PM AST SAT SEP 3 2016

PRZ007-009>011-032015-
SOUTHWEST-PONCE AND VICINITY-MAYAGUEZ AND VICINITY-WESTERN INTERIOR-
343 PM AST SAT SEP 3 2016

...A STRONG THUNDERSTORM WILL AFFECT GUANICA...SABANA GRANDE...
YAUCO...SAN GERMAN...LAJAS...GUAYANILLA...MARICAO...CABO ROJO...
HORMIGUEROS AND MAYAGUEZ MUNICIPALITIES...

AT 339 PM AST...A STRONG THUNDERSTORM WAS LOCATED OVER SABANA
GRANDE...MOVING WEST AT 15 MPH. TORRENTIAL RAINFALL...LIGHTNING AND
STRONG GUSTY WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL MOVE WESTWARD OVER SAN GERMAN, HORMIGUEROS AND CABO
ROJO IN THE 30 MINUTES OR SO.

DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. LIGHTNING CAN
STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE
A BUILDING OR VEHICLE.

LAT...LON 1813 6680 1802 6681 1799 6720 1801 6719
      1801 6717 1803 6718 1803 6720 1807 6719
      1807 6718 1808 6719 1811 6718 1814 6719
      1815 6718 1817 6719 1820 6715 1823 6717
TIME...MOT...LOC 1939Z 095DEG 14KT 1808 6697

ER
Special weather statement, Sep 3, 2:49 PM CDT, 5 hours 32 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE SAN JUAN PR
349 PM AST SAT SEP 3 2016

PRZ007-009>011-040800-
SOUTHWEST-PONCE AND VICINITY-MAYAGUEZ AND VICINITY-WESTERN INTERIOR-
349 PM AST SAT SEP 3 2016

...A STRONG THUNDERSTORM WILL AFFECT GUANICA...SABANA GRANDE...
YAUCO...SAN GERMAN...LAJAS...GUAYANILLA...MARICAO...CABO ROJO...
HORMIGUEROS AND MAYAGUEZ MUNICIPALITIES...

AT 339 PM AST...A STRONG THUNDERSTORM WAS LOCATED OVER SABANA
GRANDE...MOVING WEST AT 15 MPH. TORRENTIAL RAINFALL...LIGHTNING AND
STRONG GUSTY WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL MOVE WESTWARD OVER SAN GERMAN, HORMIGUEROS AND CABO
ROJO IN THE NEXT 30 MINUTES OR SO.

DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. LIGHTNING CAN
STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE
A BUILDING OR VEHICLE.

LAT...LON 1813 6680 1802 6681 1799 6720 1801 6719
      1801 6717 1803 6718 1803 6720 1807 6719
      1807 6718 1808 6719 1811 6718 1814 6719
      1815 6718 1817 6719 1820 6715 1823 6717
TIME...MOT...LOC 1939Z 095DEG 14KT 1808 6697

ER
Special weather statement, Sep 3, 2:53 PM CDT, 5 hours 28 minutes before
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO
SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR
343 PM AST SABADO 3 DE SEPTIEMBRE DE 2016

PRZ010-011-031930-
SUROESTE-PONCE Y VECINDAD-MAYAGUEZ Y VECINDAD-OESTE INTERIOR-
343 PM AST SABADO 3 DE SEPTIEMBRE DE 2016

...UNA FUERTE TRONADA AFECTARA LOS MUNICIPIOS DE GUANICA...SABANA
GRANDE...YAUCO...SAN GERMAN...LAJAS...GUAYANILLA...MARICAO...CABO
ROJO...HORMIGUEROS Y MAYAGUEZ...

A LAS 3:39 PM AST...UNA FUERTE TRONADA ESTABA LOCALIZADA SOBRE
SABANA GRANDE...MOVIENDOSE HACIA EL OESTE A 15 MPH. LLUVIAS
TORRENCIALES...RAYOS Y VIENTOS EN RAFAGA EN EXCESO DE 40 MPH SON
POSIBLES COMO PARTE DE ESTA ACTIVIDAD. ESTA TORMENTA SE MOVERA HACIA
EL OESTE SOBRE SAN GERMAN...HORMIGUES Y CABO ROJO DENTRO DE LOS
PROXIMOS 30 MINUTOS O MAS.

NO INTENTE CONDUCIR SU VEHICULO A TRAVES DE CARRETERAS INUNDADAS.
RAYOS PUEDEN CAER A 10 MILLAS DE UNA TRONADAS. BUSQUE UN LUGAR
SEGURO DENTRO DE UN EDIFICIO O VEHICULO.

ER/ICOLONPAGAN
Special weather statement, Sep 3, 3:17 PM CDT, 5 hours 4 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE SAN JUAN PR
417 PM AST SAT SEP 3 2016

PRZ007-009>011-032130-
SOUTHWEST-PONCE AND VICINITY-MAYAGUEZ AND VICINITY-WESTERN INTERIOR-
417 PM AST SAT SEP 3 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWEST PUERTO RICO...

AT 415 PM AST...A STRONG THUNDERSTORM WAS LOCATED OVER LAJAS AND
CABO ROJO...MOVING WEST AT 15 MPH. TORRENTIAL RAINFALL...LIGHTNING
AND STRONG GUSTY WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS
STORM. THIS STORM WILL MOVE WESTWARD OVER THE COASTAL WATERS OF
WESTERN PUERTO RICO IN THE NEXT 30 MINUTES OR SO.

DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. LIGHTNING CAN
STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE
A BUILDING OR VEHICLE.

LAT...LON 1813 6680 1802 6681 1799 6720 1801 6719
      1801 6717 1803 6718 1803 6720 1807 6719
      1807 6718 1808 6719 1811 6718 1814 6719
      1815 6718 1817 6719 1820 6715 1823 6717
TIME...MOT...LOC 1939Z 095DEG 14KT 1808 6697

ER
Special weather statement, Sep 3, 3:41 PM CDT, 4 hours 40 minutes before
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO
SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR
417 PM AST SABADO 3 DE SEPTIEMBRE DE 2016

PRZ007-009>011-032130-
SUROESTE-PONCE Y VECINDAD-MAYAGUEZ Y VECINDAD-OESTE INTERIOR-
417 PM AST SABADO 3 DE SEPTIEMBRE DE 2016

...UNA FUERTE TRONADA AFECTARA EL SUROESTE DE PUERTO RICO...

A LAS 4:15 PM AST...UNA FUERTE TRONADA ESTABA LOCALIZADA SOBRE
LAJAS Y CABO ROJO...MOVIENDOSE HACIA EL OESTE A 15 MPH. LLUVIAS
TORRENCIALES...RAYOS Y VIENTOS EN RAFAGA EN EXCESO DE 40 MPH SON
POSIBLES COMO PARTE DE ESTA ACTIVIDAD. ESTA TORMENTA SE MOVERA HACIA
EL OESTE SOBRE LAS AGUAS COSTERAS DEL OESTE DE PUERTO RICO DENTRO DE
LOS PROXIMOS 30 MINUTOS O MAS.

NO INTENTE CONDUCIR SU VEHICULO A TRAVES DE CARRETERAS INUNDADAS.
RAYOS PUEDEN CAER A 10 MILLAS DE UNA TRONADAS. BUSQUE UN LUGAR
SEGURO DENTRO DE UN EDIFICIO O VEHICULO.

ER/ICOLONPAGAN

Nearby

Small Craft Advisories in Puerto Rico, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.